Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Vaginal itch and tickling sensation, burns when urinating, discharge sometimes yellow. Caused due to disinfected wipe?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11696 Questions
Hi I have a vaginal itch and slight tickle feeling on left side of vagina. When I urinate it burns sometimes and my vaginal discharge changes sometimes it's clear and sometimes white to yellowish color and every once and a while it will look stringy or sometimes just clear and thin. This all started when I used a disinfected wipe that has herbs and tea tree In it as a wipe because public restroom did not have toilet paper after using this my vagina irritated. I am 26 female and a virgin
Posted Tue, 8 May 2012 in Vaginal and Uterus Health
Answered by Dr. Rakhi Tayal 4 hours later
Thanks for posting your query.
From the description provided, it seems that you are suffering from a bacterial or fungal vaginal infection.
It can easily be treated with the help of oral antibiotics and anti fungal agents. However, these are prescription drugs and can be obtained after you consult your treating physician.
I encourage you to consult your gynaecologist who, after a detailed examination and vaginal swab culture, will prescribe you the medicine best suitable for you.
Be careful to maintain proper hygiene and wash the area thoroughly with soap and water for local disinfection.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor